# SDR DXTA2023102398610

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 15,208 hours, 10,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 691134174
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MAIN TELESCOPIC ROD IS UNSEATED AND NOT SUPPORTING THE DOOR.  /INSPECTED MAIN ENTRY DOOR AFT TELESCOPIC SUPPORT STRUT AND FOUND THE LOWER END OF THE UPPER BARREL PORTION PULLED THROUGH. ATTEMPTED TO REPLACE DOOR STRUT AND FOUND SUPPORT STRUT PIN SEIZED INTO SUPPORT BRACKET. PLACED ADDITIONAL PARTS ON ORDER. RETURNED NEXT DAY DUE TO PARTS ETA. REMOVED AND REPLACED MAIN ENTRY DOOR SUPPORT STRUT, SUPPORT BRACKET, DOOR SUPPORT PIN AND ASSOCIATED HARDWARE. COMPLIED WITH ADJUSTMENT/TEST OF AFT DOOR SUPPORT. NO OTHER DEFECTS NOTED. CLOSED ALL ACCESS AND PERFORMED NUMEROUS OPSCHECKS OF DOOR WITHOUT ISSUE. WORK PERFORMED IAW AMM 52-10-30.
